Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

High fever with spiking pain in left temple - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 371 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hello.
User :   I've had a fever for the past three, going on four days now. It spiked yesterday at 104.6 but has since dropped.
Doctor :   ok
User :   I've had horrible head/neck pain and stiffness.
Doctor :   do you have any cold, cough, throat pain
User :   I have a dry cough, no real throat pain.
User :   My real concern is the horrible spiking pain in my left temple area.
Doctor :   are you taking any medications
Doctor :   You mean headache?
User :   No, I have not seen a doctor.
User :   No, not a headache. Just horrible sharp pains ontop of a headache.
Doctor :   ok
Doctor :   do you have any drowsiness
User :   A little, I have slept quite a lot.
User :   When possible that is.
Doctor :   The temperature being so high is to considered seriously
Doctor :   Take Paracetamol 650 mg 3 times a day
User :   Yes, I told my parents that but they refused to take me to a doctor.
Doctor :   You need to consult Emergency department immeditely
Doctor :   and get some blood investigations done
User :   I guess it wouldn't help to add a tingling sensation in my left arm?
User :   Occasionally that is.
Doctor :   ok
Doctor :   any seizures?
User :   None.
User :   Twinges of major pain, but no seizures.
Doctor :   ok
Doctor :   i suggest you to get investigations done

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor